# SDR UALA2008120806781

- Difficulty date: December 7, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 64,306 hours, 18,583 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: D31564101
- Condition: Unsecure
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R3 DOOR SLIDE PACK HAS LANYARD STICKING OUT OF THE BOTTOM OF THE SLIDE PACK DOOR.  SLIDE PACK UNDISTURBED.  DOOR ARMS AND DISARMS NORMALLY.  SECURED D-RING STRAP.
